# SDR 9JLA2021110221995

- Difficulty date: October 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N400CP
- Make and model: Cessna 560XL
- Aircraft serial: 5605716
- Aircraft time: 4,360 hours, 3,812 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER STARTING BOTH ENGINES, THE LEFT AND RIGHT GEN OFF ANNUNCIATORS WERE ILLUMINATED FOLLOWED BY THE MASTER CAUTION AND MASTER WARNING LIGHTS. THE MAINTENANCE VENDOR COMPLETED EXTENSIVE TROUBLESHOOTING ON THIS FAULT BY REPLACING NUMEROUS CONTROL RELAYS AND SEVERAL CHECKS. TEAM XL OF CESSNA DETERMINED AFTER TROUBLESHOOTING AND REPLACEMENT OF COMPONENTS THAT THIS FAULT WAS A NUISANCE MASTER WARNING/MASTER CAUTION ANNUNCIATION AND THAT THE FAULT POSED ANY CONCERNS AT THIS TIME, AND THERE WAS NO DEFINITIVE REPAIR AT THIS TIME. INSTRUCTIONS WERE GIVEN TO THE FLIGHT CREW ON A WORKAROUND IF THIS FAULT IS ENCOUNTERED IN THE FUTURE.
